Sets of uniqueness, weakly sufficient sets and sampling sets for $A^{-\infty}(\mathbb B)$
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 933-950
https://doi.org/10.4134/BKMS.2010.47.5.933
Published online September 1, 2010
Le Hai Khoi
Nanyang Technological University (NTU)
Abstract : We study a relationship between sets of uniqueness, weakly sufficient sets and sampling sets in the space $A^{-\infty}(\mathbb B)$ of holomorphic functions with polynomial growth on the unit ball of ${\mathbb C}^n \ (n\ge 1)$.
Keywords : sampling set, weakly sufficient set, set of uniqueness, function algebra, polynomial growth
MSC numbers : 32A38, 46A13
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd